# SDR AALA201803299002

- Difficulty date: March 12, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,367 hours, 30,191 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53476318
- Condition: Corroded
- Location: Frame 55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE INTERNAL STRUCTURE SHEAR TIE AT FRAME 55 BETWEEN STRINGERS 42 - 43L.  REPLACED SHEAR TIE IAW SRM 51-42-11, AND DRAWING D53476318.
